MAUDE Adverse Event Report: VERTIFLEX INC. VERTIFLEX INSTRUMENT PLATFORM; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE

VERTIFLEX INC. VERTIFLEX INSTRUMENT PLATFORM; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Model Number 140-9800
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/31/2020
Type of Reportable Event Serious Injury
Event or Problem Description
A report was received that while attempting to implant the seconded spacer in a 2 spacer implant procedure, the rep witnessed a spinal process fracture at l5.The physician completed the case and the patient was reportedly doing well following the procedure.
 
Event or Problem Description

Brand Name
VERTIFLEX INSTRUMENT PLATFORM
Common Device Name
PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Manufacturer (Section D)
VERTIFLEX INC.
2714 loker ave. west
suite 100
carlsbad CA 92010
MDR Report Key9770602
Report Number3006630150-2020-00863
Device Sequence Number16787867
Product Code NQO
UDI-Device Identifier00884662000611
UDI-Public00884662000611
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P140004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2024
Device Model Number140-9800
Device Catalogue Number140-9800
Device Lot Number193747
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/31/2020
Supplement Date Received by Manufacturer04/28/2020
Initial Report FDA Received Date02/28/2020
Supplement Report FDA Received Date05/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;